| Model Number |
M0061802240 |
| Medical Device Problem Codes |
Difficult to Advance (2920); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: device code a0414 captures the reportable event of stent torn material.
Event or Problem Description
It was reported that a contour ureteral stent was used during a ureteroscopy procedure.During the procedure while inside the patient, the stent was difficult to deploy, resulting in the stent and the guidewire becoming shredded while retracting the wire to deploy the stent.The procedure was completed with another of the same device and there were no patient complications reported.